MathSciNet Relay Station
MathSciNet bibliographic data
MR1713794 60J65 (60G15 60G18)
Marinucci, D.; Robinson, P. M. Alternative forms of fractional Brownian motion. J. Statist. Plann. Inference 80 (1999), no. 1-2, 111–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement